# SDR 2007UALA02382

- Difficulty date: July 3, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 31,570 hours, 11,996 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL LIGHT ASSY HAS ONE BULB INOP.  LIGHT ASSY DAMAGED.  REPLACED LIGHT ASSY.
